# SDR AU980546

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Pipe
- Part number: 3352528060
- Condition: Loose
- Location: Nr 1 Eng Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE 9TH STAGE FUEL LINE (TC2 SENSE LINE) TO TURBINE, CLEARANCE CONTROL VALVE `B' NUT LOOSE.
